# SDR 2008UALA03533

- Difficulty date: June 21, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 57,565 hours, 6,941 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 7956327
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WALL EEL INOP:LWR WALL BETWEEN MID LAVS.  FOUND LIGHT ASSEMBLY AND FEEDER CABLE DAMAGED. REPLACED LIGHT ASSEMBLY AND FEEDER CABLE OP CHECKED GOOD.
AC OK FOR SERVICE.
